# SDR AALA202401183184

- Difficulty date: January 17, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737823
- Aircraft serial: 33229
- Aircraft time: 31,723 hours, 13,781 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: UNKNOWN
- Condition: Unknown
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DIFFICULT TO LOCK AND UNLOCK.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
